Last week I was diagnosed with Acute Bronchitis and was given Prednisone 5 x 50mg Prednisone to be taken once per day, as well as a Zpak. On day 3 of the Pred, I started having insomnia. On day 4, started getting terrible anxiety (which I am not historically known for). So, I stopped taking the Pred on day 4. It is now day 10 since starting the Pred, and day 6 since stopping, and I continue to have terrible anxiety, fatigue, insomnia, and crying fits. For the record, that's just not me. I have since seen a nurse 3 days ago, and a doctor yesterday, both of which have told me it can't be the Prednisone because I stopped it days ago, and didn't take very much. So either I have either developed a spontaneous anxiety condition, which just happens to have happened while taking Prednisone, or they don't know what they're talking about. Anyone else out there continue to have these kinds of effects even after stopping a short-term regime of Prednisone? Best wishes to all who are having trouble with this nightmare of a medication!
30 mg/kg/dose (Max: 1 gram/dose) IV or IM once daily for 1 to 3 days. High-dose pulse steroids may be considered as an alternative to a second infusion of IVIG or for retreatment of patients who have had recurrent or recrudescent fever after additional IVIG, but should not be used as routine primary therapy with IVIG in patients with Kawasaki disease. Corticosteroid treatment has been shown to shorten the duration of fever in patients with IVIG-refractory Kawasaki disease or patients at high risk for IVIG-refractory disease. A reduction in the frequency and severity of coronary artery lesions has also been reported with pulse dose methylprednisolone treatment.
De Marchis, ., Lantigua, H., Schmidt, ., Lord, ., Velander, ., Fernandez, A., …Mayer, . (2014). Impact of premorbid hypertension on haemorrhage severity and aneurysm rebleeding risk after subarachnoid haemorrhage. Journal of Neurology, Neurosurgery, and Psychiatry , 85 (1), 56–59.